Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A note on finite difference methods for solving the eigenvalue problems of second-order differential equations


Author: M. R. Osborne
Journal: Math. Comp. 16 (1962), 338-346
MSC: Primary 65.62
MathSciNet review: 0163434
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0163434-3
PII: S 0025-5718(1962)0163434-3
Article copyright: © Copyright 1962 American Mathematical Society